Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg uploaded by Kei H.Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg uploaded by Erin S.
Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg

Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg

BY ADVIL #97 in Pain Relief

4.2 out of 5 stars
  • 5 Stars51%
  • 4 Stars32%
  • 3 Stars13%
  • 2 Stars2%
  • 1 Star2%
4.29 / 5 based on 195 Reviews

Product Description

Fast Migraine Relief. Active Ingredient : Purpose Solubilized Ibuprofen equal to 200 mg ibuprofen Pain Reliever Read directions and warnings before use. Liqui-Gel: liquid-filled capsules. Questions?  Call 1-800-88-Advil. ; see more...

Top Questions See all 1 Q&A

  • As the holidays are drawing closer and closer, I find that migraine...1 Answers
Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg
Advil Migraine Solubilized Ibuprofen Liquid Filled Capsules 200 mg
Reviews (195)
Q&A (1)
Media (2)
Leave a Review
Lindy B.
Lindy B.
162 reviews
I've used this product before. It helps almost after 20 minutes of taking it. I use it when I get a really bad headache or any joint pain. I usually pick mine up from Walmart or Kroger
heather m.
heather m.
96 reviews
This does absolutely nothing for me, much like regular advil. The only thing that works for me is Advil PM so I have to suffer with my migraines all day until I go to sleep.
Sarah K.
Sarah K.
Spokane, WA
64 reviews
Advil works wonders for me when I get headaches. Thankfully this is not to often but 2 of these usually do the trick!
Erin S.
Erin S.
Kentwood
120 reviews
It got rid of my headache this morning with one shot. I really thought I was going to be stuck with it all day.
Kels W.
Kels W.
26 reviews
I have terrible awful migraines that have landed me in the ER. I also have an expensive prescription rescue drug that I try not to take unless I'm absolutely sure I'm having an attack. Advil migraine is one of the only things I can take when I start feeling a little bit of pressure but I'm unsure if I'm having an attack come one which doesn't make me worse and can occasionally prevent the attack from forming altogether. Excedrin makes me incredibly ill and Tylenol doesn't touch my pain in the least. 
Irma P.
Irma P.
105 reviews
Mis episodios de migrana son muy seguidos, puede ocurrir hasta 3 veces por semana, intente diverso tratamientos y ninguna aplacaba Todos Los sintomas.Migrama Aguda! Mas que eso. Mis sintomas son Los siguientes:-fuerte dolor en la cabidad oculare. -dolor en la parte Baja del cuello.-dolor pomulos.-dolor de dientes. -costantes nauseas.-sensibilidad a la Luz. -irritacion emocional. Gracias a estasi capsulas logro llevar una Vida Mas tranquilla y sin migrana.
Laura C.
Laura C.
las vegas
482 reviews
Badge Icon
Wellness Guru Expert
Level 1
These are the ONLY migraine OTC pills I have ever used that work for me. I typically use my prescription of Imartex when I get a migraine but the our insurance only allow for six each per month, and Botox injections. Most of the time that is more then enough but sometimes it isn't. That is what made me decide to start trying out different migraine products. (Not to mention that the pills are nearly six dollars each WITH insurance.) the Advil is cheeper
Meg R.
Meg R.
philadelphia
42 reviews
I receive pretty bad chronic migraines. I got this medicine as another regimen to try and help my migraine, because excederin migraine wasnt helping me. I take one dose as I feel a migraine coming on, or if a small one gradually gets worse. My migraines are always on the right side of my forehead, back of my head, and nasal area, as well as behind my right eye. This medicine calms it down better than any medicine ive tried before. I recommend if you have migraines and havent tried this medicine yet.
Natalie W.
Natalie W.
Phoenix
12 reviews
Works pretty well, kinda pricey compared to store brands. But when you have a migraine you don't care what it costs as long as it works and fast! Although every migraine is different when I tried this product it took about an hour for there to be any noticeable difference. Would recommend to someone with mild migraines, however severe migraine sufferers might want to try something different. 
Jordie M.
Jordie M.
Claremont, NH
106 reviews
This product works fantastic when you have a headache that just won't quit with normal medications. It works quickly and effectively. I do not have migraine pain often but always make sure I have this product on hand. My family uses Advil Tablets, 200mg (360 ct.) for all of our other aches and pain needs. The Advil brand always puts out a good product I can depend on.
Amanda L.
Amanda L.
Altavista, VA
254 reviews
As the holidays are drawing closer and closer, I find that migraines are becoming more and more frequent. Do these actually help, or are they just like regular old Anvil?

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us